# SDR FDEA2019112633115

- Difficulty date: October 31, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 656023412
- Condition: Cracked
- Location: Bs 1381
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SEAL DEPRESSOR CRACKED AT UPPER FORWARD CUTOUT REPLACED AFT CARGO DOOR SEAL DEPRESSOR IAW SRM 51-40-02 AND IPC 52-34-01-20
